# SDR 97ZZZX1251

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50CK
- Make and model: Lear 25B
- Aircraft serial: 157
- Engine: Ge CJ6106
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Required Adj
- Location: Stage 1
- Part time: 10,399 hours
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FLAMED OUT.  ADJUSTED STAGE 1 AIR NOZZLE.  GROUND RUN AND PERFORMANCE CHECK GOOD.  C/W ALTITUDE ACCELERATION TEST FLIGHT.  OPS CHECK GOOD.
